# SDR SWAA2020012040540

- Difficulty date: January 18, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 41,465 hours, 24,768 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE SKIRT DISPLACED. REPOSITIONED SLIDE PER MT.
